# SDR DHL2004745513

- Difficulty date: July 4, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  LEADING EDGE SKIN AT CUTOUT FOR NR 6 SLAT HAS BROKEN FASTENERS AND SHARP EDGES RW5-525. REMOVED NR 6 L/E SLAT IAW MM 27-81-11. REMOVED DAMAGED FASTENERS IAW SRM 51-30-2 REMOVED SHARP EDGES AT NR 6 SLAT CUTOUT IB TRACK IAW SRM 57-20-1. L/E FOUND TO BE CRACKED, STOP DRILLED IAW SRM 51-10-1, 57-30-4. NDT STOP DRILL IAW B727 NDT MM CH 51-00-00 DT6 FIG 23 NO DEFECTS NOTED. FABRICATED REPAIR PLATE 9 INCHES X 8 INCHES FROM 2024 T3 .063 PO NR 900920 IAW SRM 57-30-4 FIG 11. PARTS INSTALLED IAW SRM 57-30-4 FIG 11. INSTALLED NR 6 L/E SLAT AND OP CHECK IAW MM 27-81-11, 27-81-00.
